-
1
-
-
0002606462
-
2-estimate for the euclidean norm on a convex body in isotropic position
-
Geometric Aspects of Functional Analysis (J. Lindenstrauss and V. D. Milman, eds.), Birkhäuser, Boston
-
2-estimate for the euclidean norm on a convex body in isotropic position, in Geometric Aspects of Functional Analysis (J. Lindenstrauss and V. D. Milman, eds.), Operator Theory: Advances and Applications, Vol. 77, Birkhäuser, Boston, 1995, pp. 1-4.
-
(1995)
Operator Theory: Advances and Applications
, vol.77
, pp. 1-4
-
-
Alesker, S.1
-
3
-
-
0000663941
-
On the distribution of polynomials on high dimensional convex sets
-
Geometric Aspects of Functional Analysis (J. Lindenstrauss and V. D. Milman, eds.), Springer, Berlin
-
J. Bourgain, On the distribution of polynomials on high dimensional convex sets, in Geometric Aspects of Functional Analysis (J. Lindenstrauss and V. D. Milman, eds.), Lecture Notes in Mathematics 1469, Springer, Berlin, 1991, pp. 127-137.
-
(1991)
Lecture Notes in Mathematics
, vol.1469
, pp. 127-137
-
-
Bourgain, J.1
-
4
-
-
84871121183
-
-
Private communication
-
U. Brehm, Private communication.
-
-
-
Brehm, U.1
-
6
-
-
0002904748
-
Isotropic position and inertia ellipsoids and zonoids of the unit ball of a normed n-dimensional space
-
Geometric Aspects of Functional Analysis (J. Lindenstrauss and V. D. Milman, eds.), Springer, Berlin
-
V. D. Milman and A. Pajor, Isotropic position and inertia ellipsoids and zonoids of the unit ball of a normed n-dimensional space, in Geometric Aspects of Functional Analysis (J. Lindenstrauss and V. D. Milman, eds.), Lecture Notes in Mathematics 1376, Springer, Berlin, 1989, pp. 64-104.
-
(1989)
Lecture Notes in Mathematics
, vol.1376
, pp. 64-104
-
-
Milman, V.D.1
Pajor, A.2
-
7
-
-
0003270948
-
Asymptotic theory of finite dimensional normed spaces
-
Springer, Berlin
-
V. D. Milman and G. Schechtman, Asymptotic theory of finite dimensional normed spaces, Lecture Notes in Mathematics 1200, Springer, Berlin, 1986.
-
(1986)
Lecture Notes in Mathematics
, vol.1200
-
-
Milman, V.D.1
Schechtman, G.2
-
9
-
-
0040571285
-
Sudakov's typical marginals, random linear functionals and a conditional central limit theorem
-
H. von Weizsäcker, Sudakov's typical marginals, random linear functionals and a conditional central limit theorem, Probability Theory and Related Fields 107 (1997), 313-324.
-
(1997)
Probability Theory and Related Fields
, vol.107
, pp. 313-324
-
-
Von Weizsäcker, H.1
|